# SDR AALA201711139046

- Difficulty date: November 11, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 10,729 hours, 3,309 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367405400000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DELAMINATION ON AFT CARGO FLOOR PANEL 151MF. REPLACED AFT CARGO FLOOR PANEL 151MF PER AMM 53-42-14.
